# SDR IPXA2016081206933

- Difficulty date: August 3, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RIGHT MLG WW AFT OTBD WALL, 3RD VERTICAL STIFFNER IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE STIFFNER IAW DWG ANB7203 AND SRM 51-35-01.
